# SDR DLM88091037

- Difficulty date: May 12, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 49,039 hours, 36,615 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALLIZED SURFACE OF RUDDER.  RUDDER REPAIRED IAW OPN 1031, CARD 1247, AND SRM 51-70-1AD PARA 23.
